# SDR 06FDEA1433

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FS 83 STRINGER 35L REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS DETERMINED NOT IN COMPLIANCE WITH APPROVED DATA DUE TO   INCORRECT REPAIR MATERIAL.  REMOVED EXISTING REPAIR AND REPAIRED IAW A310-200 SRM 53-10-12 FIG 228 SHT 1 AND A310-200 SRM 53-10-13.  RESTORED PROTECTIVE COATING IAW A310-200 SRM 51-75-10.
